Ibuprofen gel 200mg
£95.00 – £119.00
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). It works by reducing hormones that cause inflammation and pain in the body.
Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury.
Ibuprofen gel, My Pharmacy Is The Best Place To Buy Ibuprofen Tablet Online UK In 2020. To Order Ibuprofen 200mg + 400mg
Ibuprofen 400mg Tablets
Ibuprofen 400mg Tablets and Ibuprofen 200mg Tablets belong to a group of medicine called anti-inflammatory tablets that work by reducing pain,a fever and inflammation. Ibuprofen 400mg Tablets are used to treat pain caused by the following conditions:
- Period pain
- High fever
- Rhuematoid arthritis
- Soft tissue injuries
See more on Ibuprofen 400mg Tablets at NHS.uk
Ibuprofen 200mg Tablets
Ibuprofen 200mg Tablets are usually safe for most people to take but there are a small number of people who should not take them. Do not take Ibuprofen 200mg Tablets:
- If you are allergic to ibuprofen or any of the other ingredients of this medicine
- If you have had allergic reactions such as asthma, runny nose, itchy skin rash or swelling of the lips, face, tongue, or throat after you have taken medicines containing acetylsalicylic acid (such as aspirin) or other drugs for pain and inflammation
- If you have suffered from gastrointestinal bleeding or perforation related to previous use of drugs for pain and inflammation
- If you are suffering from an ulcer or bleeding in the stomach or small intestine (duodenum) or if you have had two or more of these episodes in the past
- If you suffer from severe liver, kidney or heart problems
- If you are in the last 3 months of pregnancy
- If you have any active bleeding (including in the brain)
- If you suffer from a condition of unknown origin resulting in abnormal formation of blood cells
This medicine may hide signs of infections such as fever and pain. It is therefore possible that this
medicine may delay appropriate treatment of infection, which may lead to an increased risk of
complications. This has been observed in pneumonia caused by bacteria and bacterial skin infections
related to chicken pox. If you take this medicine while you have an infection and your symptoms of
the infection persist or worsen, consult a doctor without delay.
Children and adolescents:
There is a risk of renal impairment in dehydrated adolescents.
Other medicines and Ibuprofen 200mg Tablets
You must not take these tablets if you are taking certain other medicines – see section 2 ‘Do not take
Ibuprofen 200mg Tablets if’.
Ibuprofen 200mg Tablets may affect or may be affected by some other medicines.
• medicines that are anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic
acid, warfarin, ticlopidine)
100 Pills, 120 Pills
There are no reviews yet.